# SDR 2025FA0000205

- Difficulty date: November 6, 2024
- Submitted: March 25, 2025
- Operation: General aviation
- Aircraft: N420TD
- Make and model: Dhav DHC1
- Aircraft serial: C10532
- Aircraft time: 466 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 6A2670
- Part serial: 57945
- Condition: False Indication
- Location: Zone 500
- Stage of operation: AP
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THIS FUEL TANK GAUGE WAS FUNCTIONALLY TESTED FOLLOWING A FORCED LANDING DUE TO FUEL EXHAUSTION EVENT. DURING TESTING, THE GAUGE "STUCK" AT 3 GALLONS INDICATED FUEL WHILE ADDING AND DELETING THE FUEL TANK QUANTITY. TEARDOWN OF THE FUEL GAUGE REVEALED EXCESSIVE CORROSION BETWEEN THE FUEL SENDER MAGNETIC COUPLER AND THE GIMBLE OF THE INDICATOR POINTER, CAUSING THE GAUGE TO "STICK".
